| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 3.0mm x 40mm x 135cm sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at the nominal burst pressure.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 3.0mm x 40mm x 135cm sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at the nominal burst pressure.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was reported that the balloon ruptured about 10 seconds before it began to shrink.